RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2015, том 11, номер 4, страницы 359–398 (Mi jmag625)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Algebro-geometric solutions to a new hierarchy of soliton equations

Hui Wangab, Xianguo Genga

a School of Mathematics and Statistics, Zhengzhou University, 100 Kexue Road, Zhengzhou, Henan 450001, People’s Republic of China
b College of Sciences, Henan Institute of Engineering, Zhengzhou, Henan 451191, People's Republic of China

Аннотация: With the help of the Lenard recursion equations, we derive a new hierarchy of soliton equations associated with a $3\times3$ matrix spectral problem and establish Dubrovin type equations in terms of the introduced trigonal curve $\mathcal{K}_{m-1}$ of arithmetic genus $m-1$. Basing on the theory of algebraic curve, we construct the corresponding Baker–Akhiezer functions and meromorphic functions on $\mathcal{K}_{m-1}$. The known zeros and poles for the Baker–Akhiezer function and meromorphic functions allow us to find their theta function representations, from which algebro-geometric constructions and theta function representations of the entire hierarchy of soliton equations are obtained.

Ключевые слова и фразы: trigonal curve; Baker–Akhiezer function; algebro-geometric solutions.

DOI: https://doi.org/10.15407/mag11.04.359

Полный текст: PDF файл (327 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37K40, 37K20, 14H42
Поступила в редакцию: 12.06.2014
Исправленный вариант: 19.04.2015
Язык публикации: английский

Образец цитирования: Hui Wang, Xianguo Geng, “Algebro-geometric solutions to a new hierarchy of soliton equations”, Журн. матем. физ., анал., геом., 11:4 (2015), 359–398

Цитирование в формате AMSBIB
\RBibitem{WanGen15}
\by Hui~Wang, Xianguo~Geng
\paper Algebro-geometric solutions to a new hierarchy of soliton equations
\jour Журн. матем. физ., анал., геом.
\yr 2015
\vol 11
\issue 4
\pages 359--398
\mathnet{http://mi.mathnet.ru/jmag625}
\crossref{https://doi.org/10.15407/mag11.04.359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3475115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368347700003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag625
  • http://mi.mathnet.ru/rus/jmag/v11/i4/p359

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Li Q., Liu M., Wang D.-Sh., Wen X.-Y., “&Itn&It-Fold Darboux Transformation and Exact Solutions of the Suris System”, Mod. Phys. Lett. B, 32:9 (2018), 1850019  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:101
    Полный текст:38
    Литература:32

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019